# SDR 0700099995

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 83,652 hours, 75,878 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT AIRCRAFT SUSTAINED DAMAGED FROM LT WING JACK.  THE LT WING FRONT SPAR LOWER CHORD, LEADING EDGE LOWER DOUBLER AND LEADING EDGE RIB WERE DAMAGED.  REPAIR WAS ACCOMPLISHED PER EA 99-208716 SECT I, SECTION II TO CALLS FOR A DETAILED FATIGUE ANALYSIS OF REPAIR NO LATER THAN JAN 12, 2009.
